# SDR 95ZZZX1949

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 3602310141
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ATL/TPA - FLT 537 - FLIGHT CREW UPON STARTING APU, NOTICED A FUEL SMELL.  PLACED APU ON MEL 49-1 SEQUENCY NR 1331 DUE TO INOPERATIVE FUEL CONTROL DIAPHRAGM.
